MathSciNet Relay Station
MathSciNet bibliographic data
MR2218986 17B20 (05E15 14M15 20G05)
Sommers, Eric; Tymoczko, Julianna Exponents for $B$-stable ideals. Trans. Amer. Math. Soc. 358 (2006), no. 8, 3493–3509.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement